# SDR KPVA200718

- Difficulty date: October 28, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 27,448 hours, 45,672 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 222K682
- Condition: Flat
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(PIREP) UPON DEPARTURE IN JHM, VIOLENT SHAKING FROM NOSE.  TAXI CLEAR, REALIZED 2 NOSEWHEEL TIRES FLAT.  (MX) REMOVED AND REPLACED NLG WHEEL ASSY NR 1 & 2 IAW DHC-8 MM 32-41-16 PG 201-205.  (1) P/N 3-1448 S/N 1323 (2) P/N 3-1448 S/N 2401.  INSPECTION OF TIRES AND WHEEL ASSY SHOWS NO VISIBLE DEFECTS.
